# SDR COMA0760052

- Difficulty date: January 22, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 23,504 hours, 22,176 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 124112450
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5389 - ANTI-ICE DUCT WARNING MESSAGE AT 8000 FT.  PERFORMED OPS CHECK OF ANTI-ICE SYSTEM, VISUAL CHECK OF FUSELAGE LOOPS AND OHMED WING SENSORS.  NO FURTHER DEFECTS.
